# SDR EIAA2010054

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Metering Valve
- Part number: 65B812694
- Part serial: 056
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED & THERMANLLED ALL TIRES ON LEFT SIDE OF AIRCRAFT.  CAPTAINS REPORT INDICATES THAT THE TOWER REPORTED SMOKE AND FLAMES.  PERFORMED HIGH ENERGY STOP / HEAT DAMAGE INSPECTION ON LEFT WING GEAR AND LEFT BODY GEAR PER AMM 5-51-10 NO DEFECTS NOTED.  WHEEL AND BRAKES REPLACED SEE ITEM M4632, M4633, M4634, M4635 & M4631 FOR CORRECTIVE ACTION.  REPLACED BRAKE METERING MODUL ASSY IAW MM 32-41-05  OPS NORMAL AND LEAK CHECK OK.
